# SDR QXEA0002895

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 23,879 hours, 33,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 0010161
- Condition: Inoperative
- Location: Cabin
- Part time: 100,035 hours, 100,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY LIGHT BATTERY AT 3351 PS3 HAS NO POWER.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
